MathSciNet Relay Station
MathSciNet bibliographic data
MR836746 53C80 (32L25 58F17 81E13)
Atiyah, Michael; Hitchin, N. J. Low-energy scattering of nonabelian magnetic monopoles. With discussion. New developments in the theory and application of solitons. Philos. Trans. Roy. Soc. London Ser. A 315 (1985), no. 1533, 459–469.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement